# SDR MWEA040093

- Difficulty date: June 12, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N905ME
- Make and model: Boeing 717-200
- Aircraft serial: 55169
- Aircraft time: 2,989 hours, 1,761 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Doubler
- Part number: 5912148506
- Condition: Lightning Strike
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR UPPER SKIN OUTBOARD AFT SKIN HAS AN AREA OF LIGHTNING STRIKE DAMAGE.  FABRICATED AND INSTALLED DOUBLER.
